MathSciNet Relay Station
MathSciNet bibliographic data
MR1102887 (93e:13028) 13E10 (12D15 12F99 13A99)
Gilmer, Robert; Heinzer, William Artinian subrings of a commutative ring. Trans. Amer. Math. Soc. 336 (1993), no. 1, 295–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement